# SDR SWAA2019111238794

- Difficulty date: October 25, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5513U78
- Condition: Corroded
- Location: Bs 350-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED BETWEEN BS. 350 TO BS. 360, STR. 27L.           / R&R ANGLE PER DWG AND SRM.
